MathSciNet Relay Station
MathSciNet bibliographic data
MR2719584 (2011i:65089) 65J15 (65K15)
Yao, Yonghong; Cho, Yeol Je; Liou, Yeong-Cheng Iterative algorithms for hierarchical fixed points problems and variational inequalities. Math. Comput. Modelling 52 (2010), no. 9-10, 1697–1705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement